MAUDE Adverse Event Report: ICU MEDICAL, INC. ICU MEDICAL; STOPCOCK, I.V. SET

ICU MEDICAL, INC. ICU MEDICAL; STOPCOCK, I.V. SET
Model Number AC136
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
Multiple events have been documented regarding malfunction of this iv tubing.These events have been reported to the company representative and are listed under complaint numbers [redacted], [redacted], [redacted].The nicu [neonatal intensive care unit] team is requesting to have further information re: the company's findings so they can start to re-order this product.[redacted]: on [redacted], rn noted the iv gtt [drip] tubing used to administer fentanyl to the patient to have increasing volume on the syringe pump.The syringe pump alarmed "occlusion" at 1300, and the rn noted there to be clear drips coming off of the outside of the iv tubing near the stopcock on the gtt tubing.The medication was paused; new tubing was set up.The old tubing that was leaking was saved and given to materials management to return to manufacturer.[redacted]: on [redacted] at 0010 the rn went to move the iv pole and noticed that it was wet.Then inspected tubing and noted that it was the morphine continuous line that was leaking.When the new line was primed noticed that the new tubing was also leaking.Primed another set and that one was not leaking.Lot# for both products 13924459, product labeled 60"(152cm) apx 2.2ml ext.Set, smallbore w/clave clear, nanoclave stopcock, 0.2 micron filter, spin luer.All sets left saved and returned to materials management.Iv tubing (b)(4).[redacted]: on [redacted] icu medical tubing was used for dopamine infusion.Tpn was backing up into the dopamine tubing, and upon investigation, the dopamine tubing was found to be leaking.Ref ac136.[redacted]: on [redacted] precedex drip was found to be leaking at the stopcock site.Lipids were backing up as well.Needed new precedex syringe and new tubing change [redacted]: on [redacted] at 3 am, two rns noticed that the gtt tubing that was infusing midazolam continuously was wet/leaking at the connection hub right next to the stopcock/proximal to the patient.Notified md and was able to manually tighten the connection a few centimeters away from stopcock to stop the medication from leaking.The gtt tubing had been primed and hung at 2000 on [redacted] and was not noted to be leaking during the priming process.Cannot be sure when the tubing started to leak as the syringe volume was appropriately decreasing and the pump volumes correlated with the volume that was supposed to be delivered.[redacted]: on [redacted] rn was priming nicu specific drip tubing (lot # 14113540) for new morphine gtt.Rn had connected tubing to port on uvc [umbilical venous catheter] (with blue clamp) and then noticed some small air bubbles still in tubing - rn went to disconnect from the uvc port to re-prime tubing and when attempting to disconnect, the top piece of the luer lock of the drip tubing snapped off, leaving the internal piece of the luer lock connected to the uvc.Rn had difficulty attempting to unscrew the internal portion, nnp [neonatal nurse practitioner] was successful at unscrewing.Morphine gtt was then primed using regular med tubing and filter as there have been many ongoing reports of issues with the drip tubing recently.

Brand Name
ICU MEDICAL
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL, INC.
951 calle amanecer
san clemente CA 92673
MDR Report Key24199237
Report Number24199237
Device Sequence Number14820241
Product Code FMG
UDI-Device Identifier00887709125766
UDI-Public(01)00887709125766
Combination Product (Y/N)N
Initial Reporter StateMA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/08/2026
Report Date (Section F) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberAC136
Device Catalogue NumberAC136
Device Lot Number14113540, 13924459
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/28/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/28/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA01/08/2026